| Model Number |
360-1080-02 |
| Medical Device Problem Code |
Failure to Obtain Sample (2533)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It is unknown if the sample is available.As of the date of this report, the sample has not been returned.A follow-up report will be submitted upon investigation completion.
Event or Problem Description
When the shot is fired inside the patient to obtain the sample, the biopince is opened.Need for medical intervention to prevent injury or permanent disability.
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.After three notifications, the sample from the alleged complaint has not returned.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.